# SDR SWIA200515881

- Difficulty date: November 20, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 21,448 hours, 31,731 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Intermittent
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING FLAPS TO 15 DEGREES RECEIVED A CONTROL FAULT INDICATION.  CLEANED OUTBOARD PAIR FLAP CONNECTOR.  OPERATIONAL TEST FLAPS ON GROUND GOOD.
